# SDR DALA2017080105818

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EAS) 1)0..250" 2)0.125" WERE FOUND AT EXTERNAL DOUBLER THAT COVERS THE SKIN ADJACENT TO THE UPPER DOOR STOP ADJUST HOLES ON AFTER UPPER DOOR JAMB CORNER AT FWD PASSENGER DOOR BS 200. EXTERNAL DOUBLER THAT COVERS THE SKIN ADJACENT TO THE UPPER DOOR STOP ON AFTER UPPER DOOR JAMB CORNER AT FWD PASSENGER DOOR BS 200 WAS REPAIRED IAWETI-88-17-198 REV.1, AND ER/A 559525-14AD REV. ORIG.
